RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Tomassini, G

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:34
Abstract pages:152
Full texts:57
References:29

http://www.mathnet.ru/eng/person14346
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/173235

Publications in Math-Net.Ru
2004
1. N. V. Shcherbina, G. Tomassini, “Semilocal Levi-flat extensions”, Izv. RAN. Ser. Mat., 68:3 (2004),  195–218  mathnet  mathscinet  zmath; Izv. Math., 68:3 (2004), 619–641  isi  scopus
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019